# SDR VNAA0210009

- Difficulty date: October 11, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 9,339 hours, 9,285 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THERE WAS NO BRAKING ACTION FROM THE RIGHT HAND BRAKES.  MAINTENANCE INSPECTED AND BLED THE BRAKES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
